Alert archive / Virginia / Severe Thunderstorm Warnings in 2015
Severe Thunderstorm Warning 56, NWS Charleston, WV
NWS Charleston, WV issued this severe thunderstorm warning at Jun 18, 2015, 6:51 PM EDT for Buchanan County, Virginia. It was in force for 39 min. 1 report came from inside the area while it was in force.
The area
The outline as issued, with what was reported inside it.
The facts
- Issued
- Jun 18, 2015, 6:51 PM EDT (22:51 UTC)
- Expired
- Jun 18, 2015, 7:30 PM EDT
- In force
- 39 min
- Issued by
- NWS Charleston, WV
- Area
- Storm-based polygon
County Buchanan County, VA
The radar
The Charleston,WV radar (KRLX), 119 km from the middle of the area, began a volume at 22:50 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
What was reported inside it
| Time | Report | Where | Remark |
|---|---|---|---|
| Jun 18, 7:10 PM EDT | TSTM WND DMG | 4 Se Stacy, VA | TREES FELL ALONG ROUTE 640 AND HALE CREEK. |
Local storm reports filed while the alert was in force, from inside its polygon or its counties.
Did it verify
Verified. The Iowa Environmental Mesonet's Cow matched one storm report to this severe thunderstorm warning; the first came 19 minutes after it went out.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The nearest sounding before it
Roanoke, VA (KRNK), launched 12:00Z, 10.9 hours before the alert went out and 215 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 147 J/kg
- Mixed-layer CIN
- -140 J/kg
- Mixed-layer LCL
- 1113 m above ground
- 0-6 km bulk shear
- 34 kt
- 0-1 km storm-relative helicity
- 27 m²/s²
- 0-3 km storm-relative helicity
- 40 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 0.0
The text
As transmitted, in the capitals the NWS used until 2016.
408
WUUS51 KRLX 182251
SVRRLX
VAC027-182330-
/O.NEW.KRLX.SV.W.0056.150618T2251Z-150618T2330Z/
BULLETIN - IMMEDIATE BROADCAST REQUESTED
SEVERE THUNDERSTORM WARNING
NATIONAL WEATHER SERVICE CHARLESTON WV
651 PM EDT THU JUN 18 2015
THE NATIONAL WEATHER SERVICE IN CHARLESTON WEST VIRGINIA HAS ISSUED A
* SEVERE THUNDERSTORM WARNING FOR...
BUCHANAN COUNTY IN VIRGINIA...
* UNTIL 730 PM EDT
* AT 651 PM EDT...DOPPLER RADAR INDICATED A SEVERE THUNDERSTORM
CAPABLE OF PRODUCING QUARTER SIZE HAIL AND DAMAGING WINDS IN EXCESS
OF 60 MPH. THIS STORM WAS LOCATED NEAR GRUNDY...AND MOVING
SOUTHEAST AT 35 MPH.
* LOCATIONS IMPACTED INCLUDE...
GRUNDY...OAKWOOD...ROSEANN...VANSANT...STACY AND HURLEY.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
SEVERE THUNDERSTORMS PRODUCE DAMAGING WINDS...DESTRUCTIVE HAIL...
DEADLY LIGHTNING AND VERY HEAVY RAIN. FOR YOUR PROTECTION...MOVE TO
AN INTERIOR ROOM ON THE LOWEST FLOOR OF YOUR HOME OR BUSINESS. HEAVY
RAINS FLOOD ROADS QUICKLY SO DO NOT DRIVE INTO AREAS WHERE WATER
COVERS THE ROAD.
TORRENTIAL RAINFALL IS ALSO OCCURRING WITH THIS STORM...AND MAY LEAD
TO FLASH FLOODING. DO NOT DRIVE YOUR VEHICLE THROUGH FLOODED
ROADWAYS.
PLEASE REPORT HAIL OR STRONG WIND TO THE NATIONAL WEATHER SERVICE BY
CALLING TOLL FREE...800-401-9535...WHEN YOU CAN DO SO SAFELY.
YOU MAY ALSO REPORT SEVERE WEATHER BY POSTING YOUR REPORT TO THE
CHARLESTON WEST VIRGINIA NATIONAL WEATHER SERVICE FACEBOOK PAGE...OR
BY USING THE TWITTER HASHTAG...NWSRLX.
&&
LAT...LON 3734 8221 3746 8205 3738 8193 3736 8193
3733 8189 3733 8187 3728 8185 3728 8179
3726 8174 3723 8174 3720 8176 3718 8185
3713 8192 3712 8197 3713 8199 3711 8202
3707 8202
TIME...MOT...LOC 2251Z 303DEG 29KT 3723 8199
$$
142 follow-up statements
253
WWUS51 KRLX 182315
SVSRLX
SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE CHARLESTON WV
715 PM EDT THU JUN 18 2015
VAC027-182330-
/O.CON.KRLX.SV.W.0056.000000T0000Z-150618T2330Z/
BUCHANAN VA-
715 PM EDT THU JUN 18 2015
...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 730 PM EDT
FOR BUCHANAN COUNTY...
AT 715 PM EDT...DOPPLER RADAR INDICATED A SEVERE THUNDERSTORM CAPABLE
OF PRODUCING QUARTER SIZE HAIL AND DAMAGING WINDS IN EXCESS OF 60
MPH. THIS STORM WAS LOCATED OVER JEWELL RIDGE...OR 8 MILES NORTH OF
RICHLANDS...MOVING SOUTHEAST AT 30 MPH.
LOCATIONS IMPACTED INCLUDE...
GRUNDY...OAKWOOD...ROSEANN...VANSANT...STACY AND HURLEY.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
SEVERE THUNDERSTORMS PRODUCE DAMAGING WINDS...DESTRUCTIVE HAIL...
DEADLY LIGHTNING AND VERY HEAVY RAIN. FOR YOUR PROTECTION MOVE TO AN
INTERIOR ROOM ON THE LOWEST FLOOR OF YOUR HOME OR BUSINESS. HEAVY
RAINS FLOOD ROADS QUICKLY SO DO NOT DRIVE INTO AREAS WHERE WATER
COVERS THE ROAD.
TORRENTIAL RAINFALL IS ALSO OCCURRING WITH THIS STORM...AND MAY LEAD
TO FLASH FLOODING. DO NOT DRIVE YOUR VEHICLE THROUGH FLOODED
ROADWAYS.
PLEASE REPORT SEVERE WEATHER TO THE NATIONAL WEATHER SERVICE BY
CALLING TOLL FREE...800-401-9535...WHEN YOU CAN DO SO SAFELY.
YOU MAY ALSO REPORT SEVERE WEATHER BY POSTING YOUR REPORT TO THE
CHARLESTON WEST VIRGINIA NATIONAL WEATHER SERVICE FACEBOOK PAGE...OR
BY USING THE TWITTER HASHTAG...NWSRLX.
&&
LAT...LON 3734 8221 3746 8205 3738 8193 3736 8193
3733 8189 3733 8187 3728 8185 3728 8179
3726 8174 3723 8174 3720 8176 3718 8185
3713 8192 3712 8197 3713 8199 3711 8202
3707 8202
TIME...MOT...LOC 2315Z 294DEG 25KT 3722 8181
$$
13392
WWUS51 KRLX 182328
SVSRLX
SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE CHARLESTON WV
728 PM EDT THU JUN 18 2015
VAC027-182336-
/O.EXP.KRLX.SV.W.0056.000000T0000Z-150618T2330Z/
BUCHANAN VA-
728 PM EDT THU JUN 18 2015
...THE SEVERE THUNDERSTORM WARNING FOR BUCHANAN COUNTY WILL EXPIRE AT
730 PM EDT...
THE STORM WHICH PROMPTED THE WARNING HAS WEAKENED BELOW SEVERE
LIMITS...AND NO LONGER POSES AN IMMEDIATE THREAT TO LIFE OR PROPERTY.
THEREFORE THE WARNING WILL BE ALLOWED TO EXPIRE.
LAT...LON 3734 8221 3746 8205 3738 8193 3736 8193
3733 8189 3733 8187 3728 8185 3728 8179
3726 8174 3723 8174 3720 8176 3718 8185
3713 8192 3712 8197 3713 8199 3711 8202
3707 8202
TIME...MOT...LOC 2317Z 303DEG 29KT 3722 8181
$$
13What forecasters said that day
The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Charleston, WV wrote its last area forecast discussion before this severe thunderstorm warning went out at Jun 18, 4:16 PM EDT, 2 hours 35 minutes earlier.
Area forecast discussion, Jun 18, 4:16 PM EDT, 2 hours 35 minutes before
AREA FORECAST DISCUSSION NATIONAL WEATHER SERVICE CHARLESTON WV 416 PM EDT THU JUN 18 2015 .SYNOPSIS... FRONT SINKS SOUTH TONIGHT. UPPER LEVEL DISTURBANCES EJECT NORTHEAST FROM BILL THROUGH FRIDAY. REMNANTS OF BILL COULD ENHANCE COVERAGE SATURDAY AFTERNOON AND SATURDAY NIGHT. && .NEAR TERM /THROUGH FRIDAY/... MID LEVEL DRY AIR HAS ALREADY BEEN OVERCOME OVER THE SOUTHERN PORTION OF THE CWA SOUTH OF THE I-64 CORRIDOR THIS AFTERNOON. THIS CONVECTION IS FIRING ON THE EDGE OF THE SLIGHT RISK AREA FROM SPC. 0-6KM BULK SHEAR REMAINS AT AROUND THE 30KT MARK...BUT THE BONA FIDE LOW LEVEL JET RESIDES FURTHER TO THE NORTH AND WILL RETREAT FURTHER TO THE NORTH INTO THIS EVENING. IN THE MEANTIME...ON THE SYNOPTIC SCALE...REMNANTS OF BILL ALREADY ADDING TO THE EQUATION FOR THE WEATHER IN THE MIDDLE OHIO VALLEY. UPPER LEVEL ENERGY WILL GET CAUGHT UP IN THE 500MB FLOW FROM THIS SYSTEM AND PUSH THEM EASTWARD. AT THE SURFACE...FRONTAL BOUNDARY WILL DROP BACK TO THE SOUTH...AND THE COMBINATION OF THESE TWO WILL WARRANT AN INCREASE IN THE POPS OVERNIGHT. THE AXIS OF THE UPPER LEVEL FLOW OF DISTURBANCE WILL DROP SOUTHWARD SETTLING INTO THE HEART OF THE CWA THROUGH FRIDAY. WITH THESE TROPICAL DOWNPOURS WHERE THE PWAT FROM THE 12Z ILN SOUNDING WAS 1.5 INCHES...AND LIKELY VALID IN OUR AREA AS WELL...FLOODING REMAINS A CONCERN. I-64 CORRIDOR AND NORTH HAS SEEN GENERALLY 2-3 INCHES OVER THE LAST 4 DAYS OR SO AS OF THIS MORNING. HOWEVER...LOCALIZED LOCATIONS MAY RANGE MORE FROM 1 INCH TO 4 INCHES...AS IS NATURAL IN CONVECTIVE PRECIPITATION. CREEKS AND STREAMS RESPOND A LITTLE MORE EACH TIME IT RAINS...BUT WE DO GET MULTIPLE HOURS OF RECUPERATION TIME IN BETWEEN ROUNDS OF SHOWERS AND STORMS. FLASH FLOOD GUIDANCE IS AN INCH OR LESS...BUT WILL STILL NEED CELL TRAINING AND MULTIPLE BASINS FOR ISSUES TO OCCUR. IN THIS ATMOSPHERE...THAT IS NOT NECESSARILY HARD TO COME BY. && .SHORT TERM /FRIDAY NIGHT THROUGH SUNDAY NIGHT/... THE FRONT MEANDERS NORTH FRIDAY NIGHT INTO SATURDAY AHEAD OF THE REMNANTS OF BILL. 12Z NAM HOLDS A MORE SOUTHERN TRACK TO THE SURFACE REFLECTION. WILL PLAN ON WEAKENING SURFACE REFLECTION MOVING UP THE OHIO VALLEY NEAR HTS AT 00Z SUNDAY ACROSS NRN CENTRAL WV 00Z TO 06Z SUNDAY. PRECIPITABLE WATER PEAKS ABOUT 2 INCHES SATURDAY EVENING HAD OF THE MID LEVEL SUPPORT. WATER HAZARD REMAINS IN OUR HAZARDOUS WEATHER POTENTIAL THROUGH SUNDAY. STILL THINKING MOSTLY STREAMS...BUT CAN NOT RULE OUT SIGNIFICANT RISES ON HEADWATER RIVERS. SINCE THE GROUND HAS BEEN GETTING WETTER...WATER PROBLEMS COULD EVEN OCCUR FRIDAY NIGHT BEFORE THE MAIN ENHANCEMENT LATE SATURDAY AND SATURDAY EVENING. SO NOT CONCENTRATING JUST ON THAT ONE DISTURBANCE. STILL THINKING A LULL IN THE WAKE OF THE REMAINS OF BILL FOR SUNDAY MORNING. HOWEVER...DISTURBANCE IN WNW FLOW ALOFT COULD INCREASE CONVECTION AGAIN SUNDAY AFTERNOON INTO THE EVENING. .LONG TERM /MONDAY THROUGH THURSDAY/... MAIN FRONTAL ZONE REMAINS IN OUR VICINITY THROUGH THE EXTENDED...BUT IT WILL BE OSCILLATING NORTH AND SOUTH. A FASTER MID LEVEL FLOW WILL INCREASE CHANCES FOR STRONG GUSTY THUNDERSTORMS. DESPITE THE FASTER FLOW...NOT OUT OF THE WOODS FOR WATER/FLOOD CONCERNS TOO. TRIED TO PLAY A DIURNAL TREND ON THE POPS...BUT TIMING OF THE FASTER MID LEVEL DISTURBANCES MAY EVENTUALLY AFFECT THAT THINKING. && .AVIATION /20Z THURSDAY THROUGH TUESDAY/... CONVECTION FIRING ACROSS THE SOUTH RIGHT NOW...EXPOSING BKW...HTS...AND CRW TO THE POSSIBILITY OF CONVECTIVE ACTIVITY HITTING THESE TERMINALS OVER THE NEXT 3 HOURS. LOOKING AT A LULL IN THE ACTION AFTER 22Z OR SO THIS EVENING...BEFORE THE FRONTAL BOUNDARY DROPS BACK TO THE SOUTH INTO THE OVERNIGHT PERIOD. THIS IS THE REASON FOR THE SHRA VCTS/CB IN THE TAFS AFTER 04Z TONIGHT. ANOTHER WAVE BRINGS MORE ACTIVITY TOWARDS 10Z...AND THEN AGAIN FOR THE AFTERNOON CONVECTION FRIDAY. MVFR FORECAST FOR STORMS IN TEMPOS...ALTHOUGH IFR VISIBILITY FOR A FEW MINUTES IS NOT OUT OF THE QUESTION. THE NEED TO BE ABLE TO COMMUNICATE THREE CATEGORIES AT TIMES LEADS TO A LOW CONFIDENCE. WIND AND CLOUDS SHOULD KEEP MOST FOG AWAY TONIGHT. CRW AND HTS COULD SEE SOME RESTRICTIONS AS THE WIND IS CLOSER TO CALM AT THESE LOCATIONS. FORECAST CONFIDENCE AND ALTERNATE SCENARIOS THROUGH 12Z FRIDAY... FORECAST CONFIDENCE: LOW TO MEDIUM. ALTERNATE SCENARIOS: TIMING AND LOCATION OF CONVECTION WILL REQUIRE AMENDMENTS AND TEMPOS. .AFTER 18Z FRIDAY... BRIEF IFR CONDITIONS POSSIBLE IN THUNDERSTORMS THROUGH THE PERIOD. TIMING AND INTENSITY OF MORNING FOG WILL DEPEND ON WHETHER LOCATIONS GET RAIN AND THEN CAN CLEAR OUT AT NIGHT. && WV...NONE. OH...NONE. KY...NONE. VA...NONE. && .RLX WATCHES/WARNINGS/ADVISORIES... WV...NONE. OH...NONE. KY...NONE. VA...NONE. && SYNOPSIS...KTB/26 NEAR TERM...26 SHORT TERM...KTB LONG TERM...KTB AVIATION...26
Hazardous weather outlook, Jun 18, 5:21 PM EDT, 1 hour 30 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE CHARLESTON WV 521 PM EDT THU JUN 18 2015 KYZ101>103-105-OHZ066-067-075-076-083>087-WVZ005>011-013-014-017-019- 192130- GREENUP-CARTER-BOYD-LAWRENCE KY-PERRY-MORGAN-ATHENS-WASHINGTON- JACKSON OH-VINTON-MEIGS-GALLIA-LAWRENCE OH-WAYNE-CABELL-MASON- JACKSON WV-WOOD-PLEASANTS-TYLER-LINCOLN-PUTNAM-WIRT-RITCHIE- 521 PM EDT THU JUN 18 2015 ...SEVERE THUNDERSTORM WATCH 311 IN EFFECT UNTIL 11 PM EDT THIS EVENING... THIS HAZARDOUS WEATHER OUTLOOK IS FOR NORTHEAST KENTUCKY...SOUTHEAST OHIO AND MUCH OF WEST VIRGINIA. .DAY ONE...TONIGHT. PLEASE LISTEN TO NOAA WEATHER RADIO OR GO TO WEATHER.GOV ON THE INTERNET FOR MORE INFORMATION ABOUT THE FOLLOWING HAZARDS. SEVERE THUNDERSTORM WATCH. ALSO...IF HEAVIER THUNDERSTORMS WERE TO MOVE OVER THE SAME AREA...FLASH FLOODING COULD OCCUR. .DAYS TWO THROUGH SEVEN...FRIDAY THROUGH WEDNESDAY. ROUNDS OF THUNDERSTORMS THROUGH THE WEEKEND COULD CAUSE FLASH FLOODING...PARTICULARLY IF REPETITIVE STORMS OCCUR. THE AREAL COVERAGE IS EXPECTED TO BE GREATEST SATURDAY AFTERNOON AND SATURDAY NIGHT. SOME HEADWATER RIVERS COULD SHOW SIGNIFICANT RISES. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION IS NOT EXPECTED AT THIS TIME. VAZ003-004-WVZ015-016-018-020-024>040-046-047-192130- DICKENSON-BUCHANAN-KANAWHA-ROANE-CALHOUN-DODDRIDGE-MINGO-LOGAN-BOONE- CLAY-BRAXTON-GILMER-LEWIS-HARRISON-TAYLOR-MCDOWELL-WYOMING-RALEIGH- FAYETTE-NICHOLAS-WEBSTER-UPSHUR-BARBOUR-POCAHONTAS-RANDOLPH- 521 PM EDT THU JUN 18 2015 THIS HAZARDOUS WEATHER OUTLOOK IS FOR SOUTHWEST VIRGINIA...AND PORTIONS OF CENTRAL WEST VIRGINIA...NORTHERN WEST VIRGINIA AND SOUTHERN WEST VIRGINIA. .DAY ONE...TONIGHT. HEAVIER SHOWERS AND THUNDERSTORMS WERE TO MOVE OVER THE SAME AREA...FLASH FLOODING COULD OCCUR ALONG SMALL STREAMS. A FEW STORMS COULD PULSE TO STRONGER LEVELS THIS EVENING... RESULTING IN SOME LOCAL STRONG WIND GUSTS AND HAIL. .DAYS TWO THROUGH SEVEN...FRIDAY THROUGH WEDNESDAY. ROUNDS OF THUNDERSTORMS THROUGH THE WEEKEND COULD CAUSE FLASH FLOODING...PARTICULARLY IF REPETITIVE STORMS OCCUR. THE AREAL COVERAGE IS EXPECTED TO BE GREATEST SATURDAY AFTERNOON AND SATURDAY NIGHT. SOME HEADWATER RIVERS COULD SHOW SIGNIFICANT RISES. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION IS NOT EXPECTED AT THIS TIME. KTB
In the hours before
Local storm report, Jun 18, 5:53 PM EDT, 58 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE CHARLESTON WV
553 PM EDT THU JUN 18 2015
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0510 PM TSTM WND DMG 1 SE NITRO 38.41N 81.82W
06/18/2015 KANAWHA WV NWS EMPLOYEE
SEVERAL 3 TO 5 INCH TREES DOWN 1 MILE NORTH OF HWY 60
ALONG WINFIELD RD. NUMEROUS POWER OUTAGES IN SAINT
ALBANS. TIME EST FROM RADAR.
&&
EVENT NUMBER RLX1501369
COOPERLocal storm report, Jun 18, 5:57 PM EDT, 54 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE CHARLESTON WV
557 PM EDT THU JUN 18 2015
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0321 PM HAIL LOUISA 38.11N 82.60W
06/18/2015 E1.00 INCH LAWRENCE KY NWS OFFICE
QUARTER SIZED HAIL REPORTED IN LOUISA. RELAYED VIA NWS
JACKSON KY.
&&
EVENT NUMBER RLX1501370
COOPERLocal storm report, Jun 18, 6:15 PM EDT, 36 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE CHARLESTON WV
615 PM EDT THU JUN 18 2015
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0523 PM TSTM WND DMG CROSS LANES 38.43N 81.79W
06/18/2015 KANAWHA WV NWS EMPLOYEE
LARGE BRANCHES IN CROSS LANES DOWN. DIAMETER 4 INCHES.
POWER IN CROSS LANES OUT
&&
EVENT NUMBER RLX1501371
SLLocal storm report, Jun 18, 6:43 PM EDT, 8 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE CHARLESTON WV
643 PM EDT THU JUN 18 2015
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0515 PM TSTM WND DMG CROSS LANES 38.44N 81.77W
06/18/2015 KANAWHA WV 911 CALL CENTER
MULTIPLE TREES DOWN AND BLOCKING LINDA VISTA DRIVE IN
CROSS LANES. TIME EST FROM RADAR
&&
EVENT NUMBER RLX1501372
COOPERLocal storm report, Jun 18, 6:44 PM EDT, 7 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE CHARLESTON WV
644 PM EDT THU JUN 18 2015
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0510 PM TSTM WND DMG ST. ALBANS 38.38N 81.82W
06/18/2015 KANAWHA WV 911 CALL CENTER
TREES AND POWER LINES DOWN ALONG MACCORKLE AVE IN
SOUTHWEST ST ALBANS.
&&
EVENT NUMBER RLX1501373
COOPERLocal storm report, Jun 18, 6:48 PM EDT, 3 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE CHARLESTON WV
648 PM EDT THU JUN 18 2015
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0515 PM TSTM WND DMG CROSS LANES 38.44N 81.77W
06/18/2015 KANAWHA WV NWS EMPLOYEE
MULTIPLE TREES AND LIMBS DOWN ALONG INTERSTATE 64 NEAR
EXITS 47A AND 47B IN CROSS LANES. TIME ESTIMATED.
&&
EVENT NUMBER RLX1501374
COOPERThe office that day
Everything else NWS Charleston, WV issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Jun 18, 6:08 PM EDT | Severe Thunderstorm Warning | RLX | Buchanan, Dickenson | 52 min |
Nearby
Severe Thunderstorm Warnings in Virginia, 2015Every severe thunderstorm warning in 2015
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.